# SDR SWAA2015020536363

- Difficulty date: January 19, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6573719
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FLAP TRACK FIXED FAIRING CRACKED ON HOLE FWD.  REPAIRED FAIRING IAW SRM.
